Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Review: Introduction to Mathematical Sociology by J. S. Coleman

Reviewed Work: Introduction to Mathematical Sociology by J. S. Coleman
Review by: Marion J. Levy Jr. , Roger S. Pinkham
American Scientist
Vol. 54, No. 2 (JUNE 1966), p. 204A, 206A
Stable URL: http://www.jstor.org/stable/27836403
Page Count: 2
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
204A
    204A
  • Thumbnail: Page 
206A
    206A